American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05D40) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] József Balogh, Robert Morris and Wojciech Samotij. Independent sets in hypergraphs. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Michael Bateman and Nets Hawk Katz. New bounds on cap sets. J. Amer. Math. Soc. 25 (2012) 585-613. MR 2869028.
Abstract, references, and article information   
View Article: PDF

[3] Lajos Rónyai, László Babai and Murali K. Ganapathy. On the number of zero-patterns of a sequence of polynomials. J. Amer. Math. Soc. 14 (2001) 717-735. MR 1824986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1